Alert archive / Virginia / Tornado Warnings in 2017
Tornado Warning 24, NWS Wakefield, VA
NWS Wakefield, VA issued this tornado warning at May 5, 2017, 8:05 PM EDT for Isle of Wight County, Southampton County, Surry County, Virginia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 5, 2017, 8:05 PM EDT (00:05 UTC)
- Expired
- May 5, 2017, 8:30 PM EDT
- In force
- 25 min
- Issued by
- NWS Wakefield, VA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Isle of Wight County, VA, Southampton County, VA, Surry County, VA
The radar
The Norfolk radar (KAKQ), 15 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 0.1 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 576 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 289 m²/s²
- 0-3 km storm-relative helicity
- 305 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
584
WFUS51 KAKQ 060005
TORAKQ
VAC093-175-181-060030-
/O.NEW.KAKQ.TO.W.0024.170506T0005Z-170506T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wakefield VA
805 PM EDT FRI MAY 5 2017
The National Weather Service in Wakefield has issued a
* Tornado Warning for...
Northwestern Isle of Wight County in southeastern Virginia...
Northeastern Southampton County in southeastern Virginia...
Eastern Surry County in southeastern Virginia...
* Until 830 PM EDT
* At 804 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Ivor, or near Wakefield, moving northeast at 25
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Dendron around 815 PM EDT.
Elberon around 820 PM EDT.
Surry around 830 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Rushmere, Bacons Castle, Booth Fork, Pons, Chippokes State Park,
Poolesville, Moonlight, Alliance, Ellis Fork and Runnymede.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Please send your reports of hail and or wind damage...including
trees or large limbs downed...by calling NOAA'S National Weather
Service in Wakefield at
...7 5 7...8 9 9...2 4 1 5.
&&
LAT...LON 3694 7696 3698 7696 3722 7687 3722 7686
3710 7666 3707 7667 3689 7687
TIME...MOT...LOC 0004Z 206DEG 24KT 3697 7689
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
MINNICK1 follow-up statement
600
WWUS51 KAKQ 060019
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
819 PM EDT FRI MAY 5 2017
VAC093-175-060029-
/O.CAN.KAKQ.TO.W.0024.000000T0000Z-170506T0030Z/
Isle of Wight VA-Southampton VA-
819 PM EDT FRI MAY 5 2017
...THE TORNADO WARNING FOR NORTHWESTERN ISLE OF WIGHT AND
NORTHEASTERN SOUTHAMPTON COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3704 7692 3721 7687 3721 7684 3713 7671
3702 7680 3700 7684
TIME...MOT...LOC 0019Z 206DEG 24KT 3706 7684
$$
VAC181-060030-
/O.CON.KAKQ.TO.W.0024.000000T0000Z-170506T0030Z/
Surry VA-
819 PM EDT FRI MAY 5 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR EASTERN
SURRY COUNTY...
At 819 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Elberon, or near Surry, moving northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Surry around 830 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Alliance, Chippokes State Park, Runnymede, Beachland, Delk Crossroads
and Bacons Castle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3704 7692 3721 7687 3721 7684 3713 7671
3702 7680 3700 7684
TIME...MOT...LOC 0019Z 206DEG 24KT 3706 7684
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
MINNICKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this tornado warning went out at May 5, 4:07 PM EDT, 3 hours 58 minutes earlier.
Area forecast discussion, May 5, 4:07 PM EDT, 3 hours 58 minutes before
Area Forecast Discussion
National Weather Service Wakefield VA
407 PM EDT Fri May 5 2017
.SYNOPSIS...
A low pressure system will push a cold front across the region
through this evening. The system will then lift into New
England over the weekend. High pressure returns early to mid
next week.
&&
.NEAR TERM /UNTIL 8 PM THIS EVENING/...
***Confirmed EF-0 tornado in Chowan County, NC and EF-1 tornado
in Dinwiddie County, VA. Please see latest LSR and PNS for
more information.***
Sfc low pressure situated over the central Appalachians as of
early afternoon will push a cold front into and across the
region through sunset. Pcpn continues to diminish across
eastern VA and NE NC and will slowly push offshore thru late
afternoon. Breaks in the cloud cover are working across the
Piedmont and I-95 corridor ahead of the front and this is where
we'll have to watch for additional isold/wdly sct shwr/tstm
development into this evening. If any stronger storm is able to
form, small hail and gusty winds would be the primary threats.
Otherwise, ptly cldy conditions will continue to spread eastward
thru sunset.
&&
.SHORT TERM /8 PM THIS EVENING THROUGH MONDAY/...
Turning out partly to mostly cloudy tonight but with dry
conditions. The upper-level low lifts NE along the spine of the
Appalachians tonight/Saturday morning before reorganizing over
the eastern Great Lakes late Saturday as additional energy
diving south from Canada further deepens it. The end result will
be the chance for additional instability showers on Saturday
and overall mostly cloudy/breezy conditions. Will carry 20-30%
pops across the N/NW in the morning, then 30-50% pops across
much of the area in the afternoon (highest NE). Lows tonight in
the 50s. Highs Saturday in the mid 60s to lwr 70s.
The upper-level low heads north into SE Canada Saturday
night/Sunday with additional spokes of energy rotating around
the base of the low. Timing/intensity of these features is tough
to judge but at this time cannot rule out at least lingering
low end pops (15-30%) during this time. Remaining partly to
mostly cloudy with below normal temps. Lows Saturday night from
the mid 40s to mid 50s. Highs Sunday in the mid 60s to around
70.
By Monday, sfc high pressure returns with dry NW flow
aloft behind the departing upper low over New England. Partly
sunny with highs in the 60s.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
Stacked low continues to spin over the NE CONUS with an
amplified ridge of high pressure over the cntrl U.S., and an
upper low sitting over the Intermountain West. Ridge over cntrl
U.S. is expected to break down (or deamplify) Tuesday night
through Wednesday night. As this occurs, the low over the
Intermountain West will begin to track ewd as the NE CONUS low
retrogrades and flattens out as upper level flow across the Mid
Atlantic becomes more WNW. This set-up will allow a potential
series of weather disturbances to pass across the area Wednesday
through the rest of the week (primarily the swrn half of the CWA
per 05/1200Z model runs). Conditions will remain unseasonably
cool throughout the long term periods. Lows generally in the
mid 40s to mid 50s Tue-Wed nights. Lows Thu night in the 50s.
Highs Wed-Fri in the upper 60s to lower 70s.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
Rain showers continue to affect portions of the CWA especially
east of I95 and on the Eastern Shore. MVFR/VFR ceilings
generally prevail over the region early this afternoon with some
IFR conditions where precip is occurring. A cold front will move
through central Virginia this afternoon and early evening and
push off the coast tonight. There will be a chance of rain ahead
of and with the front as it moves east. Winds will be from the
south ahead of the front 10-20 kt and mostly SW-W behind the
front with gusts to 25-30 kt possible.
OUTLOOK...Conditions improve tonight but scattered showers are
expected Saturday as an upper-level low affects the Mid Atlantic
states. There will be a chance for showers Saturday and
Saturday night but aviation conditions will be minimally
impacted. As high pressure builds in mainly dry and VFR
conditions are expected Sunday through Tuesday.
&&
.MARINE...
No changes made to ongoing SCA flags or conditions expected
tonight into Saturday. Low pressure over the WV/MD panhandles
late this aftn will slowly track ENE into nrn NY state and then
more ewd along the St Lawrence River Valley on Saturday. Winds
are generally SE 15-20kt but will become more SSE 20-25kt as a
cold front crosses the waters. Behind the front, drier air
moving overhead will mix stronger winds over the waters and
SW 15-25kt should be anticipated this evening and Saturday. Seas
are currently 5-7ft and may briefly build to 8ft north of
Parramore Island with the drier air punching in. Waves 3-5ft in
the Bay. The wind will become WNW and average 10-15kt later
Saturday into Sunday. Low pressure lingers well NE of the area
into early next week as high pressure builds across the
Southeast States. High pressure over the cntrl U.S. begins to
break down Tuesday night into Wednesday, and the next weather
disturbance may cross the waters on Wednesday.
&&
.TIDES/COASTAL FLOODING...
Tide levels at Cambridge peaked at 3.3ft this afternoon even
after roughly 2.00 inches of rain fell over Dorchester County
today. Although tidal anomalies will run about 1.3-1.4ft above
average, only nuisance flooding is anticipating with the high
tide cycle late tonight at Bishops Head and overnight at
Cambridge with tides peaking at 3.3ft for both locations during
high tide. Water levels remain elevated into Saturday with
Cambridge/Bishops Head potentially within 0.5 ft of minor flood
thresholds. The wind becomes westerly Saturday night into
Sunday, which will allow tidal anomalies to slowly diminish.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory until 6 PM EDT Saturday for ANZ630>638-
650-652-654-656-658.
&&
SYNOPSIS...JDM
NEAR TERM...JDM
SHORT TERM...JDM/MAS
LONG TERM...BMD
AVIATION...MAS/JEF
MARINE...BMD
TIDES/COASTAL FLOODING...BMDHazardous weather outlook, May 5, 3:54 PM EDT, 4 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 354 PM EDT Fri May 5 2017 NCZ012>014-030>032-VAZ048-060>062-064>069-075>090-092-093-096- 509>525-062000- Northampton-Hertford-Gates-Bertie-Chowan-Perquimans-Fluvanna- Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg-Lunenburg- Nottoway-Amelia-Powhatan-Westmoreland-Richmond-Northumberland- Lancaster-Brunswick-Dinwiddie-Prince George-Charles City-New Kent- Gloucester-Middlesex-Mathews-Greensville-Sussex-Surry-James City- Southampton-Isle of Wight-Suffolk-Western Louisa-Eastern Louisa- Western Hanover-Eastern Hanover-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News- Hampton/Poquoson- 354 PM EDT Fri May 5 2017 This Hazardous Weather Outlook is for northeast North Carolina, central Virginia, east central Virginia, eastern Virginia, north central Virginia, south central Virginia and southeast Virginia. .DAY ONE...Through Tonight. A couple of strong thunderstorms may develop through sunset. These thunderstorms will be capable of brief heavy rain, small hail and gusty winds. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ021>025-NCZ015>017-102-VAZ095-097>100-062000- Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches- Pasquotank-Camden-Western Currituck-Eastern Currituck- Norfolk/Portsmouth-Chesapeake-Virginia Beach-Accomack-Northampton- 354 PM EDT Fri May 5 2017 This Hazardous Weather Outlook is for southeast Maryland, northeast North Carolina, eastern Virginia and southeast Virginia. .DAY ONE...Through Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 5, 5:03 PM EDT, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Wakefield VA
503 PM EDT FRI MAY 5 2017
VAZ510-511-052130-
Western Hanover-Eastern Louisa-
503 PM EDT FRI MAY 5 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LOUISA AND
NORTHWESTERN HANOVER COUNTIES...
At 503 PM EDT, a strong thunderstorm was located near Montpelier, or
10 miles northeast of Goochland, moving northeast at 20 mph.
Wind gusts in excess of 40 mph and pea size hail are possible with
this storm.
This storm will be near...
Montpelier around 515 PM EDT.
Other locations impacted by this storm include Dabneys, Beaverdam,
Oliver, Vontay, Coatesville, Hewlett, Goodall, Doswell, Locust Creek
and Mabelton.
If you see lightning or hear thunder...you are at risk. Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs...small or weakened trees...and
blowing around trash cans...potted plants...lawn furniture and other
light outdoor objects.
LAT...LON 3799 7764 3797 7763 3796 7762 3795 7762
3795 7758 3796 7757 3793 7755 3792 7756
3792 7753 3788 7748 3789 7746 3786 7742
3772 7776 3772 7778 3780 7787 3800 7767
TIME...MOT...LOC 2103Z 219DEG 18KT 3778 7773
MINNICKSpecial weather statement, May 5, 5:23 PM EDT, 2 hours 42 minutes before
Special Weather Statement National Weather Service Wakefield VA 523 PM EDT FRI MAY 5 2017 VAZ062-069-510-511-052200- Goochland-Western Hanover-Powhatan-Eastern Louisa- 523 PM EDT FRI MAY 5 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LOUISA...CENTRAL GOOCHLAND...WEST CENTRAL HANOVER AND NORTHWESTERN POWHATAN COUNTIES... At 522 PM EDT, a strong thunderstorm was located over Goochland, moving northeast at 30 mph. Wind gusts in excess of 40 mph and pea size hail are possible with this storm. This storm will be near... Montpelier around 545 PM EDT. Other locations impacted by this storm include Orchid, Sandy Hook, Rock Castle, Jefferson, Vontay, Maidens, Provost, Three Square, Irwin and Goodall. If you see lightning or hear thunder...you are at risk. Take shelter indoors immediately. If you cannot find shelter in a building a vehicle provides safety from lightning. Strong wind gusts are possible with this storm. These wind gusts are capable of knocking down tree limbs...small or weakened trees...and blowing around trash cans...potted plants...lawn furniture and other light outdoor objects. LAT...LON 3754 7793 3762 7809 3794 7785 3782 7756 TIME...MOT...LOC 2122Z 211DEG 24KT 3772 7788 MINNICK
Special weather statement, May 5, 6:15 PM EDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Wakefield VA
615 PM EDT FRI MAY 5 2017
NCZ012-013-VAZ087-092-052300-
Hertford-Northampton-Southampton-Greensville-
615 PM EDT FRI MAY 5 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
NORTHAMPTON...NORTHWESTERN HERTFORD...SOUTHEASTERN GREENSVILLE AND
SOUTHERN SOUTHAMPTON COUNTIES...
At 615 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Seaboard to near Conway. Movement
was northeast at 20 mph.
Wind gusts in excess of 30 mph and half inch hail are possible with
these storms.
Locations impacted include...
Murfreesboro, Boykins, Conway, Seaboard, Newsoms, Como, Claresville,
Jackson, Severn, Lasker, Branchville, Milwaukee, Adams Grove, Bryants
Corner, Boones Crossroads, Pleasant Grove, Sunbeam, Creeksville,
Gumberry and Riverdale.
Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads...and possible minor
flooding of ditches and poor drainage areas.
LAT...LON 3629 7741 3632 7744 3630 7753 3631 7757
3633 7758 3636 7757 3638 7755 3641 7755
3671 7744 3665 7691 3663 7689 3662 7691
3658 7691 3657 7693 3656 7693 3627 7741
TIME...MOT...LOC 2215Z 208DEG 18KT 3646 7743 3645 7727
DEROSASpecial weather statement, May 5, 6:54 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Wakefield VA
654 PM EDT FRI MAY 5 2017
VAZ088-089-092-093-052345-
Isle of Wight-Surry-Southampton-Sussex-
654 PM EDT FRI MAY 5 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ISLE OF WIGHT...
SOUTHAMPTON...EAST CENTRAL SUSSEX AND SOUTH CENTRAL SURRY COUNTIES
AND THE CITY OF FRANKLIN...
At 653 PM EDT, a strong thunderstorm was located near Courtland,
moving northeast at 40 mph.
Wind gusts in excess of 30 mph are possible with this storm.
Locations impacted include...
Franklin, Windsor, Courtland, Wakefield, Boykins, Isle Of Wight,
Ivor, Newsoms, Dendron, Hunterdale, Sedley, Zuni, Capron,
Branchville, Vicksville, Booth Fork, Ellis Fork, Worrell, Dory and
Walters.
Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads...and possible minor flooding
of ditches and poor drainage areas.
LAT...LON 3661 7736 3662 7737 3710 7697 3687 7659
3685 7662 3655 7720
TIME...MOT...LOC 2253Z 215DEG 34KT 3670 7715
DEROSASpecial weather statement, May 5, 6:59 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Wakefield VA
659 PM EDT FRI MAY 5 2017
VAZ080-081-087-088-052345-
Prince George-Dinwiddie-Sussex-Greensville-
659 PM EDT FRI MAY 5 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL GREENSVILLE...
SOUTHWESTERN PRINCE GEORGE...NORTHWESTERN SUSSEX AND EASTERN
DINWIDDIE COUNTIES AND THE SOUTHERN CITY OF PETERSBURG...
At 659 PM EDT, a strong thunderstorm was located over Purdy, moving
north at 35 mph.
Wind gusts in excess of 30 mph, pea size hail, and brief heavy
rainfall are possible with this storm.
Locations impacted include...
Petersburg, Dinwiddie, Disputanta, Purdy, Jarratt, Stony Creek,
Sutherland, Carson, Bufford Crossroads, Addison, Pleasant Shade,
Wharfs Store, Cowie Corner, Church Road, Richard Bland College,
Templeton, Butterworth, Burgess, Reams and Fields Crossroads.
Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads...and possible minor flooding
of ditches and poor drainage areas.
LAT...LON 3725 7763 3723 7757 3722 7756 3723 7754
3714 7717 3673 7753 3674 7765
TIME...MOT...LOC 2259Z 188DEG 32KT 3682 7757
DEROSALocal storm report, May 5, 7:57 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
757 PM EDT FRI MAY 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM TORNADO 1 ESE VICKSVILLE 36.81N 77.01W
05/05/2017 SOUTHAMPTON VA 911 CALL CENTER
TORNADO REPORTED ON THE GROUND, TRACKING
OVER UNITY ROAD.
&&
SAMThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 8:20 PM EDT | Special Marine Warning | AKQ | 40 min | |
| May 5, 8:29 PM EDT | Tornado Warning | AKQ | James City, Surry | 19 min |
| May 5, 8:32 PM EDT | Special Weather Statement | AKQ | King William | 43 min |
| May 5, 8:34 PM EDT | Special Weather Statement | AKQ | Hanover | 41 min |
| May 5, 8:42 PM EDT | Special Weather Statement | AKQ | Gloucester, James City, City of Williamsburg | 48 min |
| May 5, 9:16 PM EDT | Special Weather Statement | AKQ | Caroline | 44 min |
| May 5, 9:26 PM EDT | Severe Thunderstorm Warning | AKQ | Caroline | 34 min |
| May 5, 9:44 PM EDT | Special Weather Statement | AKQ | Lancaster | 46 min |
| May 6, 12:37 PM EDT | River Flood Warning | AKQ | Henrico, City of Richmond | 37 hr |
Nearby
Tornado Warnings in Virginia, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.